I was on Premain my leg swelled up I have been off it for 6 months and my leg is still swelled up ? What can I do THANKS YOU
If it is one leg swelling up, there is a possibility you have a blood clot-see your PCP asap! Do NOT mess around. It is better to go and be told it is not a clot then to mess around and have a piece break off and go to your heart, lungs, or brain! Premarin increases risks for blood clots so it is entirely possible that it could be a clot especially if you get redness, pain and an area warm to touch and swelling at the calf area!!
- Premarin Information for Consumers
- Premarin Information for Healthcare Professionals (includes dosage details)
- Side Effects of Premarin (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 29 Dec 2009 • 3 answers
Posted 27 Jul 2011 • 1 answer
Posted 8 Feb 2016 • 2 answers
Posted 21 Apr 2016 • 0 answers
Suprep made me feet swell immensely. The right foot and ankle are still swollen after two weeks and?
Posted 10 Dec 2016 • 0 answers